Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2011 (Vol. 3, Issue: 2)
Article Information:

Approximation of Mathematical Functions Using Hornerís Scheme and Continued Fraction

A.A. Eludire
Corresponding Author:  A.A. Eludire 

Key words:  Approximation, continued fraction, Hornerís scheme, iterative functions, pipelined functions, serial functions,
Vol. 3 , (2): 68-71
Submitted Accepted Published
2011 March, 21 2011 April, 30 2011 September, 30

The choice of optimal algorithms for fast computation of functions are of great interest in numerical theory and have increasing importance in the organisation and development of computer systems. The main problem here is the definition of such computational methods of universal character in use and such functional property that justifies the hardware implementation. This study examines the process of solving mathematical functions on computers using Hornerís scheme and continued fraction. It concludes that procedures combining both algorithms may be efficiently used as an option in software for the approximation of linear systems of equations, serial and pipelined functions.
Abstract PDF HTML
  Cite this Reference:
A.A. Eludire, 2011. Approximation of Mathematical Functions Using Hornerís Scheme and Continued Fraction.  Research Journal of Information Technology , 3(2): 68-71.
    Advertise with us
ISSN (Online):  2041-3114
ISSN (Print):   2041-3106
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved